# SDR AALA202310046541

- Difficulty date: September 22, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347043620800
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPPER OUTBOARD SPLICE COUPLING HAS ELONGATED / WORN HOLE AT FR 66 AND S23L. REPLACED SPLICE COUPLING PER SRM 51-42-11.
